# SDR 00FDEA00674

- Difficulty date: September 6, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 3,309 hours, 1,681 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Plate
- Part number: A3214006020200
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TRUNNION NUT ON LEFT HAND MAIN LAND GEAR LOOSE.  LOCK PLATE MISSING.
